Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 7893049, 6 pages
https://doi.org/10.1155/2017/7893049
Research Article

Convergence of a Logistic Type Ultradiscrete Model

1Tokyo Metropolitan Ogikubo High School, 5-7-20 Ogikubo, Suginami-ku, Tokyo 167-0051, Japan
2Department of Applied Mathematics, Tokyo University of Science, 1-3 Kagurazaka, Shinjuku-ku, Tokyo 162-8601, Japan
3Department of Mathematics, Shimane University, 1600 Nishikawatsu-cho, Matsue-shi, Shimane 690-8504, Japan

Correspondence should be addressed to Masaki Sekiguchi; moc.liamg@smrafame

Received 5 May 2017; Accepted 16 July 2017; Published 27 August 2017

Academic Editor: Francisco R. Villatoro

Copyright © 2017 Masaki Sekiguchi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Tokihiro, D. Takahashi, J. Matsukidaira, and J. Satsuma, “From soliton equations to integrable cellular automata through a limiting procedure,” Physical Review Letters, vol. 76, no. 18, pp. 3247–3250, 1996. View at Publisher · View at Google Scholar · View at Scopus
  2. C. M. Kent, “Piecewise-defined difference equations: open problem,” in Bridging Mathematics, Statistics, Engineering and Technology, B. Toni, K. Williamson, N. Ghariban, D. Haile, and Z. Xie, Eds., vol. 24 of Springer Proceedings in Mathematics & Statistics, Springer, New York, NY, USA, 2012.
  3. W. Tikjha, E. Lapierre, and T. Sitthiwirattham, “The stable equilibrium of a system of piecewise linear difference equations,” Advances in Difference Equations, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Nagai, T. Tokihiro, and J. Satsuma, “Conserved quantities of box and ball system,” Glasgow Mathematical Journal, vol. 43A, pp. 91–97, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. K. Nishinari and D. Takahashi, “Analytical properties of ultradiscrete Burgers equation and rule-184 cellular automaton,” Journal of Physics A, vol. 31, no. 24, pp. 5439–5450, 1998. View at Publisher · View at Google Scholar · View at Scopus
  6. K. Nishinari and D. Takahashi, “A new deterministic CA model for traffic flow with multiple states,” Journal of Physics A, vol. 32, no. 1, pp. 93–104, 1999. View at Publisher · View at Google Scholar · View at Scopus
  7. K. Matsuya and M. Kanai, Exact solution of a delay difference equation modeling traffic flow and their ultra-discrete limit, https://arxiv.org/abs/1509.07861.
  8. E. Chatterjee, “On the global character of the solutions of Xn + 1 = (α + βXn + γXn − k)/(A + Xn − k),” International Journal of Applied Mathematics, vol. 26, no. 1, pp. 9–17, 2013. View at Google Scholar · View at MathSciNet
  9. C. Zhang and H.-X. Li, “Dynamics of a rational difference equation of higher order,” Applied Mathematics E-Notes, vol. 9, pp. 80–88, 2009. View at Google Scholar · View at MathSciNet
  10. K. L. Cooke, “Stability analysis for a vector disease model,” The Rocky Mountain Journal of Mathematics, vol. 9, no. 1, pp. 31–42, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. E. Mickens, “Discretizations of nonlinear differential equations using explicit nonstandard methods,” Journal of Computational and Applied Mathematics, vol. 110, no. 1, pp. 181–185, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Anguelov, J. M. Lubuma, and M. Shillor, “Dynamically consistent nonstandard finite difference schemes for continuous dynamical systems,” Discrete and Continuous Dynamical Systems. Series A, pp. 34–43, 2009. View at Google Scholar · View at MathSciNet
  13. L. W. Roeger, “Dynamically consistent discrete-time SI and SIS epidemic models,” Discrete and Continuous Dynamical Systems. Series A, pp. 653–662, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Willox, “Modelling natural phenomena with discrete and ultradiscrete systems,” in Proceedings of the RIAM Symposium Held at Chikushi Campus, Kyushu Universiy 22AO-S8, pp. 13–22.
  15. M. Morisita, “The fitting of the logistic equation to the rate of increase of population density,” Researches on Population Ecology, vol. 7, no. 1, pp. 52–55, 1965. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Elaydi, An Introduction t o Difference Equations, Springer, New York, NY, USA, 2005. View at MathSciNet
  17. R. Willox, B. Grammaticos, A. S. Carstea, and A. Ramani, “Epidemic dynamics: discrete-time and cellular automaton models,” Physica A, vol. 328, no. 1-2, pp. 13–22, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Satsuma, R. Willox, A. Ramani, B. Grammaticos, and A. S. Carstea, “Extending the SIR epidemic model,” Physica A, vol. 336, no. 3-4, pp. 369–375, 2004. View at Publisher · View at Google Scholar · View at Scopus
  19. A. Ramani, A. S. Carstea, R. Willox, and B. Grammaticos, “Oscillating epidemics: a discrete-time model,” Physica A, vol. 333, no. 1-4, pp. 278–292, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  20. K. Cooke, P. van den Driessche, and X. Zou, “Interaction of maturation delay and nonlinear birth in population and epidemic models,” Journal of Mathematical Biology, vol. 39, no. 4, pp. 332–352, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. G. Huang, A. Liu, and U. Forys, “Global stability analysis of some nonlinear delay differential equations in population dynamics,” Journal of Nonlinear Science, vol. 26, no. 1, pp. 27–41, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. Ruan, “Delay differential equations in single species dynamics,” Delay Differential Equations and Applications, vol. 205, pp. 477–517, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. R. Kulenović, G. Ladas, and N. R. Prokup, “A rational difference equation,” Computers & Mathematics with Applications, vol. 41, no. 5-6, pp. 671–678, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. Camouzis and G. Ladas, Dynamics of third-order rational difference equations with open problems and conjectures, vol. 5 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC Press, Boca Raton, FL, USA, 2008. View at MathSciNet
  25. W.-T. Li and H.-R. Sun, “Dynamics of a rational difference equation,” Applied Mathematics and Computation, vol. 163, no. 2, pp. 577–591, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. V. L. Kocić and G. Ladas, “Global attractivity in nonlinear delay difference equations,” Proceedings of the American Mathematical Society, vol. 115, no. 4, pp. 1083–1088, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  27. H. W. Hethcote, “Qualitative analyses of communicable disease models,” Mathematical Biosciences, vol. 28, no. 3/4, pp. 335–356, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus